# SDR SIMA200721201

- Difficulty date: July 29, 2007
- Submitted: July 31, 2007
- Operation: Air carrier
- Aircraft: N807AE
- Make and model: Emb EMB-135KL
- Aircraft serial: 145506
- Aircraft time: 14,198 hours, 12,517 cycles
- System (JASC): 3260 · Landing Gear Position and Warning
- Part: Switch
- Part number: 852701
- Part serial: A20924
- Condition: Failed
- Location: Zone 700
- Part time: 14,198 hours, 12,517 cycles
- Stage of operation: CL
- How discovered: O
- Nature of condition: N
- Precautionary procedure: A

## Discrepancy

RECEIVED AIR TO GROUND WARNING MESSAGE AND GEAR FAILED TO RETRACT, RETURNED TO IND.  REMOVED AND REPLACED NOSE LANDING GEAR WEIGHT ON WHEEL SWITCH IAW EMB AM 32-63-02 AND RIGHT MAIN LANDING GEAR NUMBER 2 PROXIMITY SWITCH IAW EMB AMM 32-63-01.  OPERATIONAL CHECK GOOD, AIRCRAFT RETURNED TO SERVICE.
